# SDR USAA2009082492205

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 63,999 hours, 28,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514301
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7 - PHX - EEL - L2 DOOR EMERGENCY LIGHT COVER LOWER MISSING.  MAINTENANCE REPLACED COVER AS REQUIRED.
